RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 054, 18 pages (Mi ipmp1906)  

This article is cited in 1 scientific paper (total in 1 paper)

To the classification of non-stationary time series: RTS index composition

Yu. N. Orlov, S. L. Fedorov, V. A. Davidko


Abstract: The classification of a set of time-series with respect to non-stationary index is carried out for RTS instruments. The variation of sampling distribution function is analyzed. The closed prices for 50 RTS instruments are examined. For each of them the non-stationary index, depending on sample length, is calculated.

Keywords: non-stationary time series, RTS index, self-consistent stationary level, non-stationary index.

Full text: PDF file (714 kB)
Full text: http:/.../preprint.asp?id=2014-54&lg=r
References: PDF file   HTML file

Citation: Yu. N. Orlov, S. L. Fedorov, V. A. Davidko, “To the classification of non-stationary time series: RTS index composition”, Keldysh Institute preprints, 2014, 054, 18 pp.

Citation in format AMSBIB
\Bibitem{OrlFedDav14}
\by Yu.~N.~Orlov, S.~L.~Fedorov, V.~A.~Davidko
\paper To the classification of non-stationary time series: RTS index composition
\jour Keldysh Institute preprints
\yr 2014
\papernumber 054
\totalpages 18
\mathnet{http://mi.mathnet.ru/ipmp1906}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1906
  • http://mi.mathnet.ru/eng/ipmp/y2014/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Orlov, S. L. Fedorov, “Modelirovanie ansamblya nestatsionarnykh sluchainykh traektorii s ispolzovaniem uravneniya Fokkera–Planka”, Matem. modelirovanie, 29:5 (2017), 61–72  mathnet  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:111
    Full text:75
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020